Side Effects Of Levera 500. Weight Gain?

2 Replies Updated



Conversation Starter

Neha Says:
via mobile

Hi. I am 20 years old & I have been on levera 500 since last year... I wanted to find out if levera 500 can lead to weight gain?



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Yes, that can be a side effect of this medication, according to reports from the U.S. FDA, you may also experience nausea, dizziness, headache, and mood swings.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Emasue Says:
via mobile

Pharmacist says you cannot gain weight unless you eat more

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

side effects of Ectoplan weight gaining products
ectoplan side effect ## This company does not have a website, so finding information on their products is difficult. Fro... 1 reply
Side Effects Of Omnacortil 10mg Include Weight Gain
does omnacortil-10 mg leads to excess weight gain.?? i hav been using it for almost an year now..and suffer weight gain ... 4 replies
side effects of levera 500 during pregnancy
I had 1st convulsion at 19yrs old, nowI am 31 yrs old,taking levera 500 & lobazam 10 daily from last 3 month,previou... 5 replies
side effects of levera 500.
i m 30 yrs old. Using levera 500 frm past six months. Earlier i was using encorate chrono 300. I had first attack when i... 2 replies
side effects of levera 500
let me know side effects of levera 500 i am 56 yrs old lady ## Hello, Kirti! How are you? Levera contains the active ing... 1 reply
side effects of levera xl 500 gm
i have being suffering from epilepsy since 2005 before i was taking desval500 only once i got attack for a little then a... 1 reply
side effects epitec weight gain
Hi. I am a teacher and have children with immune deficiencies who require a lot of attention and infusions every month. ... 2 replies
Side Effects Epitec And Weight Gain
My psychiatrist put me on Epitec which I started last week Monday, I am on a very low dosage 25 mg X 2 weeks, 50 mg X 2 ... 2 replies
Spiriva weight gain side effects
I've talked about this problem before concerning the side effects from Spiriva. The only side effect I've experi... 215 replies
Ramipril weight gain side effects
I have been taking Ramipril for two weeks and I am wondering if weight gain is one of the side effects. Finally, after b... 4 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 1 May 2017.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA